# SDR GUU2004F00004

- Difficulty date: May 4, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Engine: Pwa PT6*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Contaminated
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, VERY POOR BRAKING ACTION ON RT PEDAL.  BLED RT BRAKE SYSTEM.  OPS CHECK NORMAL.
